# SDR DHL2001741510

- Difficulty date: March 8, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Ctr Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CTR WING TANK LOWER SURFACE, INSIDE RT A/C BAY PLENUM, APPROX BS 830.  REMOVED FASTENERS FOR ACCESS AS PER B 727 SRM 51-30-2.  REMOVED RT PRIMARY 7 SECONDARY HEAT EXCHANGER AND PLENUM ASY FOR S/M ACCESS B 727 MM 21-50-2.  REMOVED CORROSION AT CENTER WING TANK LWR SURFACE I/B A/C PLENUM FROM STA 830 TO 839 RBL 32 TO 23 US/PER B 727 SRM 51-10- 6.  PERFORMED HFEC, INSPECTION AT AREA PER NDT PART 6,51-00-00 FIG 4, NO DEFECTS NOTED.  PERFORMED THICKNESS CHECK OF LWR SKIN BS 830 TO 839.0 RBL 32 TO 23 PER PARAMETRICS MANUAL NR 910-131B, LOWEST READINGS. 109, SEVERAL AREAS OUT OF LIMITS.  REMOVED INTERNAL DOUBLER RBL 32 TO RBL 13 STA 830 AS PER B 727 SRM 51-30-2.
